# SDR CALA2021122002406

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737900
- Aircraft serial: 30127
- Aircraft time: 56,464 hours, 22,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 148A22321
- Condition: None
- Location: Sta1016
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1016 PRESSURE BULKHEAD, BETWEEN STR:1R AND 2R. WL 299.5. DOME WEB, "OIL CANNED" CONDITION FOUND. LENGTH 8", WIDTH5" DEPTH 0.1515" REPAIRED APB PER SRM 53-80-08 REPAIR 12 PERFORMED INTERIM REPAIR TO OILCANNING LOCATED AT PRESS BULKHEAD TOMC-APPROVAL FROM SC1ELBYC COMMENT AT STA 1016 BETWEEN STR S1R AND S2R IN ZONE 1 PER SRM 53-80-08-2R-12. REPAIR TO BE REINSPECTED AT  THRESHOLD OF 36000 FLT CYCLES FROM WHEN THE REPAIR WAS ACCOMPLISHED. PERFORM  A HFEC EVERY 16,000 FLT CYCLES AFTERWARDS AND A LFEC EVERY 4000 FLT CYCLES AFTERWARDS PLACED ON DIP PER SRM 53-80-08 REPAIR 12 TABLE 202 AND FIG 204 QC REVIEWED INSPECTION THRESHOLD 36,000 FLT CYCLES. METHOD HFEC AND LFEC. AND LFEC EVERY 4000 FLT CYCLES AFTER INTIAL INSPECTION QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
